ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

First passage time distribution for linear functions of a random walk

Fathi-Vajargah, B. and Navidi, M. (2018) First passage time distribution for linear functions of a random walk. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (4). pp. 66-71. ISSN 00002-3043

[img] PDF
Download (933Kb)
    Item Type: Article
    Uncontrolled Keywords: first passage time; local limit theorem; perturbed random walk
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 26 Sep 2018 11:07
    Last Modified: 26 Sep 2018 11:07
    URI: http://mathematics.asj-oa.am/id/eprint/2617

    Actions (login required)

    View Item